Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What is the cause and treatment of strep throat?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I cannot swallow, my throat hurts all the way down into my stomach. I have been having hiccups quite often and vomiting.
Posted Sun, 23 Feb 2014 in General Health
Answered by Dr. Nsah Bernard 1 hour later
Brief Answer: You maybe suffering from throat infection Detailed Answer: Hello XXXXXXX Thanks for posting your query, It seems to me that you maybe suffering from strep throat probably associated to oesophago-gastritis (inflammation of the oesophagus and stomach). Strep throat is order wise known as pharyngitis. A good physical exams by a doctor can confirm or rule out my suspicions. It is a condition that is actually often easy to treat with antibiotics and maybe analgesia. If gastritis is associated then antacids maybe included for relief. Just go to a health facility where you can be examined by a health care provider and some treatment provided. You may receive an antibiotics such as amoxicillin-clavulinic acid or penicillin or other antibiotics specific to germs affecting throat. Hope this helps and wish you the best. Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor